# SDR SIMA200917302

- Difficulty date: June 15, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- Aircraft time: 207,020 hours, 18,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV, THE LEFT OMEGA BEAM FORWARD OF FRAME 25 WAS FOUND TO BE CORRODED.  PERFORMED A 5.0 INCH BY 2.25 INCH CUT OUT TO REMOVE THE DAMAGE.  FABRICATED A 15.75 INCH BY 3.75 INCH EXTERNAL ANGLE USING AL2024T3 0.050 INCH, A 12.0 INCH BY 0.625 INCH FILLER USING AL2024T3 0.050 INCH AND TWO SHIMS USING AL2024T3 0.020 INCH ONE 3.8 INCH BY 1.0 INCH AND THE OTHER 3.7 INCH BY 1.0 INCH.  PREPPED, ALODINED, PRIMED AND INSTALLED REPAIR PIECES IAW EMB SRM 53-00-10 FIGURE 202 AND AEA ETN EM-53-114. AIRCRAFT RETURNED TO SERVICE.
